Hi, about 6 months ago I developed an itchy rash on my left inner thigh, the rash is dark and looking at it closely it looks like it has lighter colored dots. After a while the rash came on the other side and under the scrotum, now its on the scrotum and penis a little bit. The rash is very itchy and it sometimes a little flaky. I believe it is jock itch but what I read about jock itch is the rashes are elevated and small bumps on the edge of the rash. But my rash is totally flat and no bumps. Please help, I need to get rid of this! I tried lamisil spray for jock itch but it didn't seem to help at all. Thank you for your time.
It's probably just a chafing irritation rather than fungus. I suggest you use nothing medicated--just a moisturizing lotion or powder, and see a doctor for definitive diagnosis and treatment. Whatever it is should require just a quick look and a single prescription.
Re rash in this area, as a WW2 veteran of the Royal Navy many of us suffered from Dhoby rash , Dhoby being the Indian word for washing clothes.On board a battleship in WW2, we could only wash our clothes in sea water, and a special soap was supplied that would lather in sea water, but unfortunately if you did not
Thoroughly rinse the soap out 100% and being in the Tropics with lots of persperation ,dhoby rash was the reward,and the removal of this rash ,as dictated by the sick bay attendant was a Kidney bowel Of surgical spirit and a big lump of cotton wool,
with the instructions to go and liberally soak the area with surgical spirits (which Looked like water)which I did and nearly shot through the Deck ceiling,but it got rid of the rash and after that I made sure that the soap in my jocks was well rinsed
out Regards Vic, that was when I was 19 ,Iam now 80
It's been 3 weeks that I've had an "invisable rash" on my inner thigh. It first started as a tigly feeling on my left butt cheek and then moved to the inner thigh and now it's on my left inner leg. I went to 2 doctors and all they perscibed was topical cream. I've been using all sorts of stuff, Tinactin, Micatin, clotrimaderm, and skin cream. It's a freaking irratating feeling only when the skin is rubber or touched. 3 weeks and it's not gone!!! What is it? My balls get red when I walk for long periods of time or run becasue of the friction. It feels kinda like a sunburn but with out any visable signs of a rash...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.